# SDR DALA2018013000497

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 68,520 hours, 49,602 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Intercostal
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL ON STA Y= 958 RT MLG DOOR.  INTERCOSTAL ON STA Y= 958 RT MLG DOOR WAS REPLACED PER SRM 51-30-2, 51-30-5 AND DWG:5930583 REV DA.
